# SDR CALA2009090100520

- Difficulty date: August 31, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 32,975 hours, 11,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE FLOOR STRUCTURE INTERCOSTAL STA 285-294 RBL 2 HAS CRACKS AROUND FASTENER HOLES.  REMOVED AND REPLACED FWD FUSELAGE FLOOR STRUCTURE INTERCOSTAL STA 285 TO STA 294 RBL 2 IAW BOEING 737/800 SRM 51-40-02.
